# SDR GTIA2024080938292

- Difficulty date: August 6, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 22,126 hours, 9,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ANOTHER FUME /ODOR EVENT ON APPROACH INTO DTW. DIRTY SOCKS SMELL STARTED AT ABOVE 6000-REF LOG PAGES 3381909-1, 3381907-2, 3381910-1. REMOVED AND REPLACED # 2 ENG DEOILER SEAL, #2 ENG NO. 5 BEARING LINE SEAL, AND RECIRCULATION FILTERS. FUMES NO LONGER EVIDENT. A/C OK FOR CONTINUED SERVICE.
